# SDR FDEA202010162524

- Difficulty date: October 16, 2020
- Submitted: October 16, 2020
- Operation: Air carrier
- Aircraft: N145FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42727
- Aircraft time: 6,825 hours, 2,938 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal Depressor
- Part number: 143T81947
- Condition: Cracked
- Location: Main Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR AFT UPPER SEAL DEPRESSOR IS CRACKED AND GOUGED.  REMOVED AND REPLACED SEAL DEPRESSOR P/N 143T8194-7, IAW B767 SRM 51-40-02 AND BAC DWG 143T8194 REV.
